# SDR MASA200500482

- Difficulty date: June 23, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 8,554 hours, 8,094 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ASH 2641 CLT, THE CAPTAIN ABORTED TAKEOFF AND RETURNED TO THE GATE WHEN THE AILERONS FELT LIKE THEY WERE BINDING.  INITIAL REPORT FROM MX IS SMOOTH OPERATION.  MAINTENANCE PERFORMED A HIGHLY DETAILED INSPECTION OF THE AILERON SYSTEM.  NO DEFECTS WERE NOTED.  REFER TO MASA200500509.
